# SDR C2XA10IA012

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,843 hours, 10,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX - FLIGHT 2436, THE CREW REPORTED A BURNT RUBBER / ELECTRIC TYPE SMELL THROUGHOUT THE AIRCRAFT FROM DEPARTURE THROUGH 15000.  THE AIRCRAFT RETURNED TO JAX, LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GVI OF PACK DUCTING WITH NO DEFECTS, INSPECTED THE CABIN LIGHTING OPERATIONALLY TESTED NR 1 & 2 PACKS AND PERFORMED ENGINE RUNS ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
